MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. AZUR CX 35 DETACHABLE; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-750617
Medical Device Problem Codes Unintended Movement (3026); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: procedure was a pre-evar embolization of the left internal iliac.Right groin access, 5f x 45cm guiding sheath and 4f x 65cm non-taper angled cathether.The first 6 x 9 cm azur cx was deployed easily and successfully.The second 6 x 17 cm had some difficulty advancing out of the the 4f catheter.The physician tried to advance and then noted that the coil had detached.Used a guidewire to try and advance the coil, but was unable.The 4f catheter and coil were removed together, however the second coil grabbed the first fully deployed coil, so both coils were completely removed from the body.For case completion, a new catheter was inserted and multiple azur cx coils were successfully delivered.The case was successful.Patient is stable.
 
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device has been returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Two implants were returned separated from the pusher, which is consistent with the claim that complaint device pulled a previously detached coil out of the target site.The pusher was not returned for evaluation.The investigation found the first implant's monofilament profiled a mushroom shape, which indicates the implant successfully experienced thermal detachment.The investigation of the second implant found the implant stretched and the monofilament at the tie knot showed a tensile break shape at the tip, which is consistent with the device experiencing force that exceeded the strength of the monofilament causing the implant to separate from the pusher.The broken monofilament of the second implant is consistent with the device experiencing a premature detachment as described in the reported event.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched implant, but the damages is consistent with the device experiencing forces exceeding the implant's yield strength.The investigation of the returned catheter did not find any damage or other anomaly that would have caused or contributed to the reported complaint.
 
Event or Problem Description
No additional information received regarding the event.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key24393557
Report Number2032493-2026-00104
Device Sequence Number18767882
Product Code KRD
UDI-Device Identifier00812636021041
UDI-Public(01)00812636021041(11)230524(17)280430(10)0000369455
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K151358
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-750617
Device Lot Number0000369455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4F X 65CM NON-TAPER ANGLED GLIDECATH.; 5F X 45CM DESTINATION SHEATH.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown